EconPapers    
Economics at your fingertips  
 

Quantum Stochastic Cable Equation Acting on Functionals of Discrete-Time Normal Martingales

Suling Ren (), Yuling Tang (), Jinshu Chen () and Caishi Wang ()

Advances in Mathematical Physics, 2019, vol. 2019, 1-8

Abstract: Let be a discrete-time normal martingale satisfying some mild conditions. Then Gel’fand triple can be constructed of functionals of , where elements of are called testing functionals of , while elements of are called generalized functionals of . In this paper, we consider a quantum stochastic cable equation in terms of operators from to . Mainly with the 2D-Fock transform as the tool, we establish the existence and uniqueness of a solution to the equation. We also examine the continuity of the solution and its continuous dependence on initial values.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2019/9382079.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2019/9382079.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:9382079

DOI: 10.1155/2019/9382079

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-30
Handle: RePEc:hin:jnlamp:9382079